Alert archive / Kansas / Severe Thunderstorm Warnings in 2005

Severe Thunderstorm Warning 9, NWS Wichita, KS

April 10, 2005Barton County, Kansas

NWS Wichita, KS issued this severe thunderstorm warning at Apr 10, 2005, 5:36 PM CDT for Barton County, Kansas. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 10, 2005, 5:36 PM CDT (22:36 UTC)
Expired
Apr 10, 2005, 6:15 PM CDT
In force
39 min
Issued by
NWS Wichita, KS
Area
Counties, with a storm outline in the text

County Barton County, KS

The radar

The Dodge City radar (KDDC), 114 km from the middle of the area, began a volume at 22:38 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 10, 1:10 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Dodge City, (KDDC), launched 12:00Z, 10.6 hours before the alert went out and 109 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 12:00Z on 2005-04-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 12:00Z on 2005-04-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 135 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1736 m above ground
0-6 km bulk shear
60 kt
0-1 km storm-relative helicity
135 m²/s²
0-3 km storm-relative helicity
63 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KICT 102237
SVRICT
KSC009-102315-
/O.NEW.KICT.SV.W.0009.050410T2236Z-050410T2315Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WICHITA KS
536 PM CDT SUN APR 10 2005

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWESTERN BARTON COUNTY IN CENTRAL KANSAS.

* UNTIL 615 PM CDT.

* AT 532 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM 20 MILES SOUTH OF OLMITZ...OR ABOUT 8 MILES
  NORTHEAST OF LARNED...MOVING NORTH AT 35 MPH.

* LOCATIONS WITHIN THE WARNING INCLUDE...
  GREAT BEND AIRPORT...OLMITZ

THE SEVERE THUNDERSTORM IS CAPABLE OF PRODUCING
  HAIL UP TO THE SIZE OF QUARTERS...

SEEK A STURDY SHELTER AND STAY AWAY FROM WINDOWS.

AVOID USING THE TELEPHONE OR OTHER ELECTRICAL EQUIPMENT...WHILE
LIGHTNING IS IN THE AREA.

A TORNADO WATCH IS ALSO IN EFFECT FOR THE WARNED AREA. SEVERE
THUNDERSTORMS CAN PRODUCE TORNADOES WITH LITTLE OR NO ADVANCE
WARNING.

LAT...LON 3829 9902 3827 9891 3848 9874 3863 9902

$$

/LAWSON
2 follow-up statements
000 
WWUS53 KICT 102243
SVSICT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
542 PM CDT SUN APR 10 2005

KSC009-102315-
/O.CON.KICT.SV.W.0009.000000T0000Z-050410T2315Z/
BARTON KS-
542 PM CDT SUN APR 10 2005

...A SEVERE THUNDERSTORM WARNING CONTINUES FOR SOUTHWESTERN BARTON
COUNTY UNTIL 615 PM CDT...

AT 541 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL.  THIS STORM WAS LOCATED NEAR PAWNEE ROCK...OR 8 MILES SOUTHWEST
OF GREAT BEND...AND MOVING NORTH AT 40 MPH.

THE SEVERE THUNDERSTORM WILL BE...
  6 MILES EAST OF ALBERT BY  555 PM CDT.
  NEAR OLMITZ BY  600 PM CDT.

THE TOWN OF GREAT BEND AIRPORT IS ALSO IN THE PATH OF THIS SEVERE
THUNDERSTORM.

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM.
WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A
TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A
STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

LAT...LON 3829 9902 3827 9891 3848 9874 3863 9902

$$

/BOWMAN
000 
WWUS53 KICT 102258
SVSICT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
557 PM CDT SUN APR 10 2005

KSC009-102315-
/O.CON.KICT.SV.W.0009.000000T0000Z-050410T2315Z/
BARTON KS-
557 PM CDT SUN APR 10 2005

...A SEVERE THUNDERSTORM WARNING CONTINUES FOR SOUTHWESTERN BARTON
COUNTY UNTIL 615 PM CDT...

AT 554 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE
DAMAGING HAIL.  THIS STORM WAS LOCATED 5 MILES SOUTHEAST OF ALBERT...
OR 8 MILES WEST OF GREAT BEND...AND MOVING NORTH AT 40 MPH.

THE SEVERE THUNDERSTORM WILL BE...
  NEAR ALBERT BY  600 PM CDT.
  NEAR OLMITZ BY  605 PM CDT.

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM.
WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A
TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A
STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

LAT...LON 3829 9902 3827 9891 3848 9874 3863 9902

$$

/BOWMAN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 10, 3:01 PM CDT, 2 hours 35 minutes earlier.

Area forecast discussion, Apr 10, 3:01 PM CDT, 2 hours 35 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WICHITA KS
301 PM CDT SUN APR 10 2005

.DISCUSSION...
MAIN FORECAST CONCERNS REMAIN THE SEVERE POTENTIAL IN OUR FORECAST
AREA THROUGH THIS EVENING.

TONIGHT:
FIRST ROUND OF SCATTERED ELEVATED SEVERE STORMS HAVE NOW PUSHED OUT
OF CENTRAL KS. SURFACE LOW WILL CONTINUE TO ORGANIZE OVER
WEST-CENTRAL KS THROUGH EARLY THIS EVENING. A BULGING DRYLINE WILL
EXTEND SOUTHEASTWARD FROM THE LOW TO JUST WEST OF HARPER COUNTY, KS
INTO CENTRAL OKLAHOMA. MODERATE CAPE AND VERY STRONG DEEP-LAYER
SHEAR WILL EXIST JUST EAST OF DRYLINE IN CENTRAL/SOUTH CENTRAL KS
WHERE LOW CLOUDS ERODE. SCATTERED STRONG-SEVERE STORMS LIKELY TO
ERUPT SOUTHEASTWARD ALONG/E OF DRYLINE THROUGH LATE AFTERNOON. LARGE
HAIL AND DAMAGING WINDS LIKELY. HOWEVER, LOW-LEVEL CONVERGENCE AND BACKED
SOUTHEASTERLY BOUNDARY LAYER WINDS WILL MAXIMIZE IN CENTRAL/SOUTH
CENTRAL KS JUST EAST OF TRIPLE POINT AND DRYLINE BULGE YIELDING 0-3
KM SRH OF 200-300 M2/S2. WITH SOME POSITIVE LOW-LEVEL CAPE, WE HAVE
THE THREAT OF A TORNADO OR TWO WITH LOW-LEVEL STRETCHING POSSIBLE.
DEPENDING ON HOW FAR EAST THE DRYLINE MAKES IT INTO EARLY EVENING,
STILL COULD SEE CONVECTION TAKE ON MORE LINEAR STRUCTURE AS IT MOVES
EAST OF THE KS TURNPIKE. CONVECTION SHOULD WIND DOWN OR DIMINISH
AFTER 06Z MONDAY AS DRY SLOT MOVES IN AND LOW LEVEL JET VEERS
SLIGHTLY.

MONDAY:
NO BIG CHANGES WERE MADE. COLD CORE UPPER LOW WILL BE MOVING OVER
CENTRAL AND EASTERN KS WITH A GOOD DEAL OF LINGERING CLOUDS. WOULD
ANTICIPATE SOME BREAKS IN CLOUDS UNDERNEATH MID LEVEL COLD CORE TO
ALLOW FOR SCATTERED DIURNALLY-ENHANCED SHOWERS/THUNDERSTORMS IN THE
AFTERNOON/EARLY EVENING. COOLEST HIGHS (50S) IN CENTRAL KS ON THE
BACKSIDE OF UPPER LOW, WITH NORTHWESTERLY WINDS AND LOW CLOUDS
MOVING BACK IN.

TUESDAY-WEDNESDAY:
NO SIGNIFICANT CHANGES PLANNED TO GOING FORECAST. UPPER LOW WILL
GRADUALLY GET PUSHED EASTWARD INTO THE SOUTHEAST CONUS, FORCED
UNDERNEATH CLOSED UPPER HIGH OVER ONTARIO. A LINGERING CHANCE OF
SHOWERS TUESDAY INTO TUESDAY NIGHT OVER OUR NORTHEASTERN COUNTIES
LOOKS REASONABLE.

THURSDAY-SUNDAY:
THE PAST COUPLE OF MODEL RUNS OF THE GFS AND ECWMF HAVE MADE
SWEEPING CHANGES TO THE ADVERTISED UPPER TROF LIFTING OUT INTO THE
PLAINS LATE THURSDAY INTO FRIDAY. THE 00Z ECMWF SHOWED THE UPPER
TROF LIFTING OUT ACROSS THE NORTHERN ROCKIES INTO SOUTHERN CANADA,
WITH THE 06Z GFS EVEN FURTHER NORTH. THE 00Z ECMWF SUGGESTED LITTLE
IF ANY CHANCE FOR PRECIPITATION IN OUR AREA RIGHT THROUGH THE
WEEKEND, WHILE THE GFS HAS A STRONG SYSTEM LIFTING OUT OF THE
SOUTHWEST INTO THE CENTRAL PLAINS OVER THE WEEKNED. NEEDLESS TO SAY,
CONFIDENCE HAS GONE TO VERY LOW FOR THIS PERIOD DUE TO MODEL
INCONSISTENCY. HAVE TRIED NOT TO MAKE MAJOR CHANGES, BUT BACKED OFF
TO ONLY SLIGHT CHANCE OF SHOWERS/T-STORMS FOR THURSDAY NIGHT INTO
SATURDAY.

&&

.PRELIMINARY POINT TEMPS/POPS...
WICHITA-KICT    50  64  42  64 /  60  30  20  10
HUTCHINSON      47  62  40  62 /  60  40  20  20
NEWTON          49  64  41  62 /  70  40  20  20
ELDORADO        52  66  42  63 /  70  40  20  20
WINFIELD-KWLD   52  67  43  65 /  60  30  20  10
RUSSELL         44  55  38  60 /  70  40  20  20
GREAT BEND      45  56  38  60 /  60  40  20  20
SALINA          48  62  41  60 /  70  50  20  20
MCPHERSON       48  63  40  61 /  70  40  20  20
COFFEYVILLE     55  73  45  65 /  70  30  20  20
CHANUTE         55  71  45  64 /  80  40  30  20
IOLA            55  71  45  64 /  80  40  30  20

&&

.ICT WATCHES/WARNINGS/ADVISORIES...NONE.

&&

CARUSO/
Hazardous weather outlook, Apr 10, 4:00 PM CDT, 1 hour 36 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WICHITA KS
400 PM CDT SUN APR 10 2005

KSZ032-033-047>053-067>072-082-083-091>096-098>100-111200-
RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE-
RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER-
SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE-
400 PM CDT SUN APR 10 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL AND SOUTHEAST KANSAS.

.DAY ONE...TONIGHT

SCATTERED STRONG TO SEVERE THUNDERSTORMS WILL DEVELOP ACROSS CENTRAL
AND SOUTH CENTRAL KANSAS THIS AFTERNOON AND EARLY EVENING. SUPERCELL
STORMS ARE POSSIBLE, WHICH COULD PRODUCE GOLFBALL SIZE HAIL AND
WINDS TO 70 MPH. A TORNADO OR TWO IS ALSO POSSIBLE, MAINLY WEST OF A
LINE FROM SALINA TO WHITEWATER TO ARKANSAS CITY.

THESE STORMS ARE EXPECTED TO EVOLVE INTO ONE OR TWO SQUALL LINES AS
THEY MOVE EAST OF THE KANSAS TURNPIKE AND AFFECT SOUTHEAST KANSAS
THIS EVENING, WITH THE MAIN RISK BEING LARGE HAIL AND DAMAGING WINDS.

AS ALWAYS, THUNDERSTORMS CAN PRODUCE LOCALLY HEAVY RAINFALL WHICH
MAY RESULT IN MINOR FLOODING. THIS WILL BE POSSIBLE WITH ANY STORM
THAT DEVELOPS TODAY OR TONIGHT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THE CHANCE FOR THUNDERSTORMS WILL CONTINUE ACROSS MOST OF THE AREA
INTO MONDAY, THOUGH THE RISK FOR SEVERE WEATHER IS EXPECTED TO
DIMINISH SOMEWHAT.

THERE WILL BE ANOTHER SLIGHT CHANCE FOR THUNDERSTORMS THURSDAY NIGHT
THROUGH SATURDAY ACROSS THE ENTIRE AREA. IT IS TOO EARLY TO
SPECULATE ON THE MAGNITUDE AND TYPE OF ANY SEVERE WEATHER RISK.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION CAN BE EXPECTED THIS AFTERNOON AND
EVENING IN CENTRAL AND SOUTHEASTERN KANSAS.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION, SEE OUR
WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWOICT.HTM

KED/JMC

In the hours before

Special weather statement, Apr 10, 1:36 PM CDT, 4 hours before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
136 PM CDT SUN APR 10 2005

KSZ033-049-052>053-110100-
CHASE KS-LINCOLN KS-MARION KS-SALINE KS-

THE NATIONAL WEATHER SERVICE HAS ISSUED SEVERE THUNDERSTORM WATCH 142
UNTIL 800 PM CDT SUNDAY EVENING FOR THE FOLLOWING AREAS

IN CENTRAL KANSAS THIS WATCH INCLUDES 4 COUNTIES

CHASE                 LINCOLN               MARION
SALINE

INCLUDING THE CITIES OF COTTONWOOD FALLS...LINCOLN...MARION AND
SALINA.

KSZ032-042-048-050>051-067>069-082>083-091>093-110100-
BARTON KS-BUTLER KS-COWLEY KS-ELLSWORTH KS-HARPER KS-
HARVEY KS-KINGMAN KS-MCPHERSON KS-RENO KS-RICE KS-
RUSSELL KS-SEDGWICK KS-SUMNER KS-

TORNADO WATCH 141 REMAINS VALID UNTIL 800 PM CDT SUNDAY EVENING FOR
THE FOLLOWING AREAS

IN CENTRAL KANSAS THIS WATCH INCLUDES 5 COUNTIES

BARTON                ELLSWORTH             MCPHERSON
RICE                  RUSSELL

IN SOUTH CENTRAL KANSAS THIS WATCH INCLUDES 8 COUNTIES

BUTLER                COWLEY                HARPER
HARVEY                KINGMAN               RENO
SEDGWICK              SUMNER

INCLUDING THE CITIES OF ANTHONY...DOWNTOWN WICHITA...EL DORADO...
ELLSWORTH...GREAT BEND...HUTCHINSON...KINGMAN...MCPHERSON...NEWTON...
RUSSELL...WELLINGTON AND WINFIELD.

JMC
Special weather statement, Apr 10, 1:49 PM CDT, 3 hours 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
149 PM CDT SUN APR 10 2005

KSZ052-101915-
MARION-
149 PM CDT SUN APR 10 2005

...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR MARION COUNTY...

AT 146 PM CDT...SATELLITE IMAGERY AND NATIONAL WEATHER SERVICE
DOPPLER RADAR INDICATED THAT THUNDERSTORMS WERE RAPIDLY DEVELOPING 6
MILES SOUTHEAST OF PEABODY...OR 16 MILES EAST OF NEWTON...AND MOVING
NORTH AT 35 MPH.

PENNY TO NICKEL SIZE HAIL...AND WINDS TO 50 MPH ARE EXPECTED WITH
THESE STORMS.

BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND
BECOME SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER
SERVICE.

/LAWSON
Local storm report, Apr 10, 2:08 PM CDT, 3 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
208 PM CDT SUN APR 10 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0130 PM     HAIL             1 SW KANOPOLIS          38.70N 98.17W
04/10/2005  1.50 INCH        ELLSWORTH          KS   OFFICIAL NWS OBS

            REPORTED HEAVY HAIL 1 TO 11/2 INCHES

&&

MJR
Special weather statement, Apr 10, 2:10 PM CDT, 3 hours 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
210 PM CDT SUN APR 10 2005

KSZ053-101945-
CHASE-
210 PM CDT SUN APR 10 2005

...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR CHASE COUNTY...

AT 208 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 7 MILES EAST OF MARION...AND MOVING NORTHEAST AT
55 MPH.

PENNY TO NICKEL SIZE HAIL...AND WINDS TO 50 MPH ARE EXPECTED WITH
THIS STORM.

BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND
BECOME SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER
SERVICE.

/LAWSON
Local storm report, Apr 10, 2:16 PM CDT, 3 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
216 PM CDT SUN APR 10 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0215 PM     HAIL             2 SE LINCOLNVILLE       38.47N 96.94W
04/10/2005  1.00 INCH        MARION             KS   OFFICIAL NWS OBS

&&

MJR
Special weather statement, Apr 10, 5:23 PM CDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
523 PM CDT SUN APR 10 2005

KSZ047-102300-
BARTON-
523 PM CDT SUN APR 10 2005

...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR BARTON COUNTY...

AT 519 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THAT THUNDERSTORMS WERE RAPIDLY DEVELOPING NEAR LARNED...AND MOVING
NORTH AT 30 MPH.

DIME SIZE HAIL IS EXPECTED WITH THESE STORMS.

BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND
BECOME SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER
SERVICE.

/LAWSON

The office that day

Everything else NWS Wichita, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 10, 1:33 PM CDTSevere Thunderstorm WarningICTEllsworth, Lincoln57 min
Apr 10, 1:59 PM CDTSevere Thunderstorm WarningICTMarion46 min
Apr 10, 5:52 PM CDTTornado WarningICTRussell38 min
Apr 10, 6:12 PM CDTTornado WarningICTBarton48 min
Apr 10, 6:25 PM CDTTornado WarningICTRussell50 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2005Every severe thunderstorm warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.